# SDR USAASB99015

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N338US
- Make and model: Boeing 737301
- Aircraft serial: 23234
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: 20121
- Condition: Failed
- Location: Rows 5-10
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - PILOT REPORTED THAT THE INTERIOR EMERGNECY FLOOR LIGHTING FROM SEAT ROWS 5 THROUGH 10 AND THE LEFT EMERGENCY EXIT LIGHT ASSEMBLY AT SEAT ROW 10ABC WERE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY CHARGER FOR THE INTERIOR EMERGENCY FLOOR LIGHTING AND REMOVED AND REPLACED THE LIGHT ASSEMBLY AT ROW 10ABC.  OPERATIONAL CHECK GOOD.  (M)
